# SDR DALA2023020700942

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 64,988 hours, 30,337 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4032207) FOUND SEATS LOOSE AND ALMOST ALL OF COACH SEATS NOT INSTALLED CORRECTLY LOOSE SEATS 11A,14A,16A,17A,19F,20F,21F,26A, AND 30F. INSTALLED SEATS 11A 14A 16A 17A 19F 20F 21F 26A AND 30F PER B737 AMM 25-22-00. ALL SEATS ARE OK FOR SERVICE.
